# SDR 98ZZZM439

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19099
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 613 - IND-CLT - HAD AN AIR TURN BACK TO IND.  ON DEPARTURE FROM  IND FELT VIBRATION IN RUDDER PEDAL'S AND FLOOR.  NR 2 ENGINE HAD LOW N1 AND LOW EPR AND HIGH EGT.  REMOVED AND REPLACED NR 2 ENGINE DUE TO TURBINE DAMAGE.  (M)
